# SDR DXTA2012032249270

- Difficulty date: March 21, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 6,404 hours, 4,593 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Part number: 8323712
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

AFTER ENGINE START UP, A FAINT ODOR OF OIL FUMES WAS NOTICED IN THE COCKPIT. DURING TAXI, THE ODOR CONTINUED, BUT WAS ATTRIBUTED TO THE PROXIMITY OF OTHER JETS. THE APU WAS RUNNING THROUGHOUT THE STARTUP, TAXI AND TAKEOFF. IMMEDIATELY AFTER T/O, THE OIL ODOR WAS VERY STRONG.  WE ELECTED TO LEVEL OFF AT 23000' AND CALL COMPANY.  O2 WAS USED AND FLIGHT TERMINATED. THE APU WAS NOT USED DURING LANDING. POST FLIGHT INSPECTION REVEALED NOTHING OUT OF THE ORDINARY WITH ENGINES OR APU.  AFTER AIRCRAFT HAD SIT FOR ABOUT AN HOUR WE DID NOT NOTICE ANY SMELL WHEN WE FIRST ENTERED AIRCRAFT. WE PERFORMED ENGINE RUNS AND PRESSURIZED AIRCRAFT WITH ENGINES AND APU AND DID NOT NOTICE ANY UNUSUAL ODOR. REPLACED WATER SEPARATOR SOCK WITH NEW. RAN AIRCRAFT AGAIN AND PRESSURIZED TO MAX DIFF WITH NO DEFECTS NOTED. ALL WORK IAW MM CH 21-10-95, 21-30-00.
